1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Worrying symptoms

Discussion in 'Other Diabetic Medications' started by sparkyrich, Aug 25, 2019.

  1. sparkyrich

    sparkyrich · Well-Known Member

    Messages:
    197
    Likes Received:
    22
    Trophy Points:
    38
    Hi folks,
    I started on Jardiance in place of sitagliptin a few weeks ago. Since then I’ve been having what, would to a Victorian heroine, be probably described as “attacks of the vapours”.
    Joking aside, I get dizziness, nausea and affected vision. One of those sit down or fall down kind of things. My bg is still high - anywhere between 9.5 and 24. On the other hand, my bp has fallen from 198/110 to 110/70. I have noticed I’m thirstier than usual (and pee more than usual) although I try and keep hydrated.
    Do we think it’s just a matter of getting used to the new meds or the lowered bp? I’ve got an appointment at the endocrine clinic next month but I’m wondering if I should go see my GP in the meantime?
    TIA.
     
  2. busydiabeticmum

    busydiabeticmum I reversed my Type 2 · Well-Known Member

    Messages:
    438
    Likes Received:
    719
    Trophy Points:
    133
    Go to your gp, your bg are way too high and the thirst is your body's response (trying to wash it out,) which in turn creates the need to urinate more.

    As to your other symptoms I'm not sure, could be a combination of both lowered bp and high bg. I would get this sorted a.s.a.p.
     
    • Agree Agree x 1
  3. Energize

    Energize Type 2 · Well-Known Member

    Messages:
    741
    Likes Received:
    427
    Trophy Points:
    103
    Definitely make an urgent appt to see GP. In the meantime, keep well hydrated. Sounds like something not quite right for you, especially as BG so high too.

    These symptoms (dizziness, nausea and affected vision) sound very familiar to me just now (- weight loss caused my BP to plummet so stopped antihypertensive meds and saw GP. Now off antihypertensives. (GP suggested I add extra salt to, hopefully, increase BP to more tolerable levels (on LCHF so virtually no salt). Seems I've 'leveled out' so now dropping the salt intake gradually, while keeping close eye on BP. Also had blood test and all OK :) ))

    Hope you're feeling better and things more stable very soon ;)
     
    • Like Like x 1
  4. Route 66

    Route 66 Type 2 · Well-Known Member

    Messages:
    141
    Likes Received:
    145
    Trophy Points:
    63
    Hi and Welcome,

    That sounds really rough.

    Your thirst will be due to your BG being so high. How were you before your meds were changed?

    I am another one who would suggest you seek professional advice as soon as you can from your GP.

    Good luck.
     
  5. JoKalsbeek

    JoKalsbeek Type 2 (in remission!) · Well-Known Member

    Messages:
    2,329
    Likes Received:
    2,063
    Trophy Points:
    178
    Another vote for a check-up sooner rather than later, because this is not good. At all.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook